# SDR 99UAL900314

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161UA
- Make and model: Boeing 747238B
- Aircraft serial: 21352
- Engine: Pwa JT9D7J
- System (JASC): 3425 · Integrated Flight System
- Part: Ins
- Part number: 4630018130
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, E

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS, ON ACCOUNT OF CAPTAIN'S ATTITUDE FLAG IN VIEW.  AFTER REVERSE, NR 4 GREEN LIGHT ON, SHUT ENGINE DOWN.  REALIGNED INS AND FLAG WENT AWAY.  STARTED NR 4 ENGINE AND GREEN LIGHT WENT OUT.  THEN MADE NORMAL TAKEOFF.  *S/D*  INS OUT OF ALIGNMENT.  NO MALFUNCTION OR ACTION CODES NOTED.  REALIGNED INS, FLAG WENT AWAY.  INS NR 1 SWAPPED WITH NR 3 AS A PRECAUTIONARY MEASURE.  ALL INS SYSTEMS PASSED OPERATIONAL CHECK.
